# SDR P5CA9700981

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STAB UPPER AIRGATE FAIRING L/E DAMAGED.  REPAIRED PER BOEING SRM 51-40-15.  PAINT TOUCH UP PER MM 51-24-11.
